# SDR CA070315003

- Difficulty date: March 10, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,396 hours
- Engine: Pwa PW120
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, THE CREW OBSERVED A FAIL TO RETRACT INDICATION ON THE RT MAIN LANDING GEAR. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND A CONNECTOR IN THE INDICATION SIGNAL HARNESS WITH A CONNECTOR NOT FULLY LOCKED. THE CONNECTOR WAS SECURED SYSTEM INTEGRITY VERIFIED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070315003)
